MathSciNet Relay Station
MathSciNet bibliographic data
MR2054090 57M25
Dynnikov, I. A. Recognition algorithms in knot theory. (Russian) Uspekhi Mat. Nauk 58 (2003), no. 6(354), 45--92; translation in Russian Math. Surveys 58 (2003), no. 6, 1093–1139
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement